MAUDE Adverse Event Report: NUVASIVE, INCORPORATED NUVASIVE RELINE SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

NUVASIVE, INCORPORATED NUVASIVE RELINE SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 16026545
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 02/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product malfunction alleged.Surgeon noted the patient has a pacemaker and is on dialysis.No root cause of the cardiopulmonary arrest could be determined but it likely due to the preexisting patient factors,.The patient recovered and was observed in the operation room until the their condition became stable.The patient is currently well.".Contraindications include, but are not limited to:.Patients with physical or medical conditions that would prohibit beneficial surgical outcome." pre-operative warnings.Only patients that meet the criteria described in the indications should be selected.Patient condition and/or predispositions such as those addressed in the aforementioned contraindications should be avoided.".
 
Event or Problem Description
A patient underwent a spinal procedure to address a rupture fracture.After collecting autologous bone from the ilium a pedicle screw was percutaneously inserted into l2.Subsequently the patient's blood pressure dropped, and cardiopulmonary arrest occurred.There was no abnormality in the image at the time when the pedicle screw was inserted.The pedicle screw was immediately removed, the incision was closed with surgical staples, and the patient was returned to the supine position for cardiac massage.The operation was discontinued and is now rescheduled on another day.

Brand Name
NUVASIVE RELINE SYSTEM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
NUVASIVE, INCORPORATED
7475 lusk boulevard
san diego CA 92121
MDR Report Key11465580
Report Number2031966-2021-00041
Device Sequence Number19713527
Product Code NKB
UDI-Device Identifier00887517556639
UDI-Public887517556639
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K143684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign,health profe
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number16026545
Device Lot NumberN279472
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2021
Initial Report FDA Received Date03/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR